# SDR DALA2025012300560

- Difficulty date: January 23, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 22,063 hours, 2,535 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 SEAT TRACK-CABIN SEAT TRACKS FOUND CORROSION AT Y450 FR37.2. CORRECTIVE ACTION: REPLACED SEAT TRACKS PER A330 SRM 51-72-11-911-001. (0775057)
